| Catalog Number |
050-50758 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the multi stay safe connector during dwell 2 of 6 of their pd treatment.The cause of the leak is unknown.The patient was assisted in changing the flow alert option to no.Upon follow up, it was confirmed the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy with no further issues.The cycler set used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
Additional Manufacturer Narrative
Correction provided in d1, d2, d4, g4, and h6.
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius liberty cycler sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
Event or Problem Description